# SDR GLBA20090904P

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Buckled
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR-UPON INSP OF THE ACFT, INNER SKIN OF THE LT NOSE WHEELWELL WAS DAMAGED AT FS 1667.  CRACK APPROXIMATELY.375 INCH.  SKIN ALSO BUCKLED AT FS 1667,1350,713.   MX REPAIRED THE AFFECTED AREA AND PERFORMED THE RII INSPECTION IAW EO 09-120-53-013.  MATERIALS UTILIZED FOR THE REPAIR ARE LISTED IN THE EO.
